Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Combined pill and anxiety

(3 Posts)
Raskova Sat 24-May-14 22:35:17

I've started back on the combined pill today after years on the mini pill. I've spent all day (from approx three or four hours after taking it) feeling stressed to the eyeballs, with chest pains at the height of it, though DD has had the devil in her today but even at her worst I'm very patient and not overly stressed by her. Though obviously I have my moments wink

I used to be incredibly anxious which stopped (mostly) not long after I met my DDs DF. I always assumed he had a calming effect on me but today I realised it was not long after I met him that I came off the combined bill and changed to cerazette so possibly it was that which stopped my anxiety and no soppy love shit.

I've spent most of the day (though only when DD is playing up so possibly it just heightens stressful situations) breathless from stress and anxiety ad feeling sick. I've been bought a Bombay potato but I just can't bring myself to look at it.

Could the two be related? Or am I just having a bad day?

Fruits5 Sat 24-May-14 22:52:42

It is entirely possible that the estradiol (oestrogen) in your new combined contraceptive pill is the cause of heightened anxiety. See your health care professional ASAP

Raskova Sat 24-May-14 23:04:27

I haven't read anything in the booklet talking about a correlation. I'm due to see xmil on Monday and she is HV/nurse prescriber. I'll see what she says and call docs Tuesday. Will give me time to 'adjust' possibly too.

Thanks for your reply

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now